# SDR DALA2016111708900

- Difficulty date: November 16, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 65,222 hours, 46,621 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Pinched
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE GEAR RED UNSAFE LIGHT WITH GEAR HANDLE IN UP POSITION . GEAR INDICATIONS NORMAL WITH GEAR DOWN . QRH COMPLETED AND UNSAFE INDICATION REMAINED , WITH GEAR HANDLE UP. FOUND PROX SENSOR D1-32 INTERMITTENT OPEN AND NOTED PINCHED WIRE IN CONDUIT. REPLACED D1 -32 (MPN 8-922-01) IAW AMM 32-60-05 201. GEAR SWING ACCOMPLISHED. OPS CKD GOOD.
